# SDR SWIA201231744

- Difficulty date: August 19, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 16,506 hours, 11,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 274 BEAM CRACKED ON RIGHT AND RIGHT SIDE.  (C-CHECK)  REPAIRED CENTER COCKPIT FLOORBEAM FS 265.00 TO FS 280 LEFT AND RIGHT SIDE PER REO.
